# SDR FDEA201003170851

- Difficulty date: March 17, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA004927
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING REMOVAL OF EXISTING REPAIR AT STA 5-53 CROWN AREA FOUND SHEAR TIE WITH EXISTING REPAIR NOT IAW ANY SRM REPAIR.   SHEAR TIE REPAIRED IAW SRM 53-00-06,   FIGURE 201.  REPAIR 1 REV 43, EO 1-5100-7-5001A4 PART 1, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
